Convergence of Integral Operators Based on Different Distributions


Creative Commons License

Gupta V., SOYBAŞ D.

FILOMAT, vol.30, no.8, pp.2277-2287, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 8
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1608277g
  • Title of Journal : FILOMAT
  • Page Numbers: pp.2277-2287

Abstract

We propose a new sequence of integral type operators, which is based on the Polya and the binomial distributions. Here we have considered the value f(0) explicitly. It is observed that such integral operators preserve only the constant functions. We establish some direct results for the new sequence of linear positive operators. In the last section, we propose the modified form and observe that the modi?ed form provides better approximation in the compact interval[1/3, 1/2].